# SDR SWIA202510240005

- Difficulty date: October 5, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N305SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000866
- Aircraft time: 11,954 hours, 8,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA L/H SEAT TRACK BETWEEN FR19-20 AS MARKED.   (C-CHECK RO 10/23/2025)CUT OUT CORROSION IN THE FORWARD WET AREA ON THE L/H INBOARD SEAT TRACK BETWEEN FRAME 19 AND 20 AND INSTALLED A FABRICATED FILLER AND DOUBLER REF ETD2025-170-929881.  SEE CONTINUATION CARD FOR ALL WORK PERFORMED.NO CHANGE TO WEIGHT AND BALANCE.
